# SDR GJQR0000267

- Difficulty date: February 15, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: GGWGP
- Make and model: Bell 206L-4
- Aircraft serial: 52212
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 206075606107
- Part serial: 25480
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SETTING KNOB SLIPS WHEN TRYING TO RESET COMPASS CARD. (X)
